Open Access
Translator Disclaimer
December 1996 Characterization of minimum aberration $2\sp {n-k}$ designs in terms of their complementary designs
Boxin Tang, C. F. J. Wu
Ann. Statist. 24(6): 2549-2559 (December 1996). DOI: 10.1214/aos/1032181168

Abstract

A general result is obtained that relates the word-length pattern of a $2^{n-k}$ design to that of its complementary design. By applying this result and using group isomorphism, we are able to characterize minimum aberration $2^{n-k}$ designs in terms of properties of their complementary designs. The approach is quite powerful for small values of $2^{n-k} - n - 1$. In particular, we obtain minimum aberration $2^{n-k}$ designs with $2^{n-k} - n - 1 = 1$ to 11 for any n and k.

Citation

Download Citation

Boxin Tang. C. F. J. Wu. "Characterization of minimum aberration $2\sp {n-k}$ designs in terms of their complementary designs." Ann. Statist. 24 (6) 2549 - 2559, December 1996. https://doi.org/10.1214/aos/1032181168

Information

Published: December 1996
First available in Project Euclid: 16 September 2002

zbMATH: 0867.62068
MathSciNet: MR1425967
Digital Object Identifier: 10.1214/aos/1032181168

Subjects:
Primary: 62K15
Secondary: 62K05

Rights: Copyright © 1996 Institute of Mathematical Statistics

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.24 • No. 6 • December 1996
Back to Top